# SDR AALA202008109009

- Difficulty date: June 24, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,123 hours, 5,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53974704002
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOOR BEAM AT FR59 BETWEEN BL 4R AND BL 25R, MEASURING L=4.33 IN, W=1.36 IN, D=0.021 IN. REPLACED FLOOR BEAM WITH NEW IAW SRM 51-72-11-911-001.
